# SDR TWAA9804013

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, FOND CRACK INDICATION ON LEFT FRAME AT BS 783.95, FIRST HOLE ABOVE FLOORBEAM.  REAMED HOLE TO .312 BUT CRACK INDICATION STILL EXISTED.  STOP DRILLED CRACK PER 51-10-01 AND INSTALLED DOUBLERS PER MO 71T68-C AND SERVICE BULLETIN 727-53-0197.  (M)
